Picture of head and brain anatomy

Psychology: investigating cognition with Open Access research...

Strathprints makes available scholarly Open Access content by researchers within the School of Psychological Sciences & Health, including those based in Psychology.

Research at Psychology includes those working within cognition, exploring neuropsychology, attention, perception, affect and language using techniques such as neuroimaging, electroencephalography (EEG) and motion capture.

Explore the Open Access research by Psychology, or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2013 | 2011 | 2009 | 2008 | 2007 | 2006
Number of items: 6.

2013

Shutyaev, V. P. and Gejadze, Igor (2013) Origin error in estimation of analysis error covariances in variational data assimilation. Russian Journal of Numerical Analysis and Mathematical Modelling, 28 (1). pp. 53-66. ISSN 0927-6467

2011

Shutyaev, V. P. and Gejadze, I. Y. (2011) Adjoint to the Hessian derivative and error covariances in variational data assimilation. Russian Journal of Numerical Analysis and Mathematical Modelling, 26 (2). pp. 179-188. ISSN 0927-6467

2009

Shutyaev, V.P. and Le Dimet, F.X. and Gejadze, I.Yu., Russian Foundation for Basic Research (Funder), MOISE Project (Funder), Scottish Funding Council via GRPE (Funder) (2009) A posteriori error covariances in variational data assimilation. Russian Journal of Numerical Analysis and Mathematical Modelling, 24 (2). pp. 161-169. ISSN 0927-6467

2008

Shutyaev, V. and Le Dimet, F.X. and Gejadze, I.Y. (2008) On optimal solution error covariances in variational data assimilation. Russian Journal of Numerical Analysis and Mathematical Modelling, 23 (2). pp. 197-205. ISSN 0927-6467

2007

Gejadze, I.Y. and Le-Dimet, F. and Shutyaev, V. (2007) On error covariances in variational data assimilation. Russian Journal of Numerical Analysis and Mathematical Modelling, 22 (2). pp. 163-175. ISSN 0927-6467

2006

Gejadze, I. and Shutyaev, V. and Le Dimet, F.X. (2006) On optimal solution error in variational data assimilation: theoretical aspects. Russian Journal of Numerical Analysis and Mathematical Modelling, 21 (2). pp. 139-152. ISSN 0927-6467

This list was generated on Sat Oct 31 00:52:01 2020 GMT.